View : 28 Download: 0

Ideals of Z{double struck} pn[X]/(X l - 1)

Title
Ideals of Z{double struck} pn[X]/(X l - 1)
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2011
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 26, no. 3, pp. 427 - 443
Indexed
SCOPUS; KCI scopus
Abstract
In [6,8], we showed that any ideal of Z{double struck} 4[X]/(X l - 1)is generated by at most two polynomials of the 'standard' forms when l is even. The purpose of this paper is to nd the 'standard' generators of the cyclic codes over Z{double struck} pa of length a multiple of p, namely the ideals of Z{double struck} pa [X]/(X l - 1) with an integer l which is a multiple of p. We also nd an explicit description of their duals in terms of the generators when a = 2. © 2011 The Korean Mathematical Society.
DOI
10.4134/CKMS.2011.26.3.427
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE